Published: 2018-10-18 12:51
Last Updated: 2024-02-28 12:36
A total of 15 students from Jabal Tareq Elementary School in Zarqa were admitted to hospital after receiving their school-administered vaccination shots today, October 18, 2018.
The students suffered from a set of symptoms that includes fever and rash.
According to the Director of Zarqa Health Directorate, Daifallah Haqban, a committee was formed to investigate the incident.
Also caused by 'what is expected to be' the same vaccine, 23 other students from Irbid suffered identical side effects after receiving their vaccination shots in Hartha Secondary School in Irbid earlier today.
Director of Irbid’s Health Directorate, Qassem Mayyas, told Roya that the students were transferred to Yarmouk Hospital, where they were examined. Only five students were admitted as their condition required observation, he added.
Mayyas stressed that the vaccine –which is a complex vaccine given to 10th-graders under the supervision of the Health Ministry and in coordination with the Education Ministry– is safe and has no problems.